# SDR 2008UALA03297

- Difficulty date: June 9, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 56,638 hours, 20,767 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Binding
- Location: Evac Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE BACK UP CABLE IS BINDING.  CABLE OUT OF POSITION.  PROPERLY RE-ROUTED CABLE TO PRESSURE BOTTLE SUPPORT SHROUD AND OPS CHECK GOOD AND REINSTALLED CLEVIS PIN TO MASTER CONTROL VALVE.
